# SDR CALA0100518

- Difficulty date: May 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO FRAME CORRODED AT FS 1117, LONGERON 30.  THE CORRODED SECTION OF FRAME WAS REMOVED AND A NEW FRAME SECTION WAS INSTALLED IAW SRM 51-30-5, 51-10-4, AND 51-10-3.
